# SDR USAA920071090

- Difficulty date: October 11, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 79,012 hours, 16,011 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T022212
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C-2 CHECK - CORROSION ON RIGHT WING LOWER SURFACE FRONT SPAR LOWER CHORD, WS 226.3.  REPAIRED RIGHT WING LOWER SURFACE FRONT SPAR LOWER CHORD, WS 226.3 IAW USAIRWAYS EA 136479.
